# SDR AALA202409059819

- Difficulty date: September 3, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 65,939 hours, 28,216 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Fdas
- Part number: 285T08555
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR WILL NOT OPEN.**SUPPLEMENTAL REPORT FOR (AALA202409049819): REPLACED COCKPIT DOOR ACCESS (FDAS)FLIGHT DECK ACCESS SYSTEM CONTROLLER CHIME MODULE. PER AMM 52-51-06**(CLOSED).
